# SDR CA190624016

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 60,755 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2200 · Auto Flight System
- Part: Fmc
- Part number: 7003974722
- Condition: Faulted
- Location: Autoflight Sys
- Part time: 58,607 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LEVEL FLIGHT THE A/C WOULD DESCEND 100FT AND THEN CLIMB BACK UP TO SELECTED ALTITUDE AND LEVEL OFF. ON APPROACH WITH GLIDE-SLOPE CAPTURED THE A/C WOULD BEGIN TO DESCEND 2 DOTS BELOW GLIDE-SLOPE. IN BOTH SITUATIONS THE AUTOPILOT WAS SELECTED ON WITH RIGHT SIDE FLIGHT GUIDANCE COMPUTER. NO EMERGENCY WAS DECLARED, AND THE FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE DISCOVERED THE RIGHT FLIGHT GUIDANCE COMPUTER FAULTY. IT HAS BEEN REPLACED AND THE A/C RETURNED TO SERVICE. A/C HOURS: 61862 A/C CYCLES: 79575 PART NAME: FGC (FLIGHT GUIDANCE COMPUTER) P/N: 7003974-722 S/N : 90072447 (TC# 20190624016)
